# SDR CA990817014

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C809072
- Condition: Failed
- Location: Stall Warning
- Part time: 22,430 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, THE RT STALL WARNING LIGHT ILLUMINATED INTERMITTENTLY.  TRANSDUCER REPLACED AND WIRE REPAIRED.
